# SDR AALA201609089016

- Difficulty date: August 13, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004620000
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING LOWER SLAT BOLT AT SLAT NR 2, TRACK NR 6 BETWEEN RIBS 11-12. REPLACED THE BOLT AMM 27-84-64-400-002-A STEPS 4B(2)(A)(B) AND (D) AND 4C(8) THRU 4C (9) AND 4C(13).
